# SDR SWAA2023021497537

- Difficulty date: February 1, 2023
- Submitted: February 14, 2023
- Operation: Air carrier
- Aircraft: N7740A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33927
- Aircraft time: 52,104 hours, 28,266 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Missing
- Location: Zn 900 Lav/Galle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST LC: L1 DOOR INTERIOR LOWER ASSIST HANDLE MISSING<[01] INSTALLED L1 DOOR INTERIOR LOWER ASSIST HANDLE IAW AMM-52-13-31-400-802;[02] VERIFIED ITEM 1 AUDIT C/W
